# SDR MASA2024051600048

- Difficulty date: May 16, 2024
- Submitted: June 6, 2024
- Operation: Air carrier
- Aircraft: N85323
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000469
- Aircraft time: 20,275 hours, 12,029 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Row 12
- Part time: 20,275 hours, 12,029 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 1/2 A FLOOR PHOTO ILLUM STRIP INOP/CORRECTIVE ACTION: R&R STRIP
